# SDR ASAA2017121722943

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,617 hours, 2,236 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016001945
- Condition: Malfunctioned
- Location: Cockpit Temp
- Part time: 8,337 hours, 2,788 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP GRADUALLY COOLING, WARM AIR NOT AVAILABLE WHEN SELECTING CONTROL CABIN TEMP SELECT KNOB TO WARMER TEMPERATURE. MOVING THE TEMP SELECT KNOB FULL HOT TO FULL COLD. NEEDLE ONLY MOVES +/- 2 DEGREES, NO WARM AIR FROM FOOT AIR VALVES.   ACFT GROUNDED.  INSPECTED THE CONTROL CABIN TEMP SENSOR MODULE, FOUND FILTER CLEAN AND FAN RUNNING. OPS CHECKED  NORMAL, OPENS AND CLOSES SMOOTHLY TO TEMP SELECTION. NR 1 AND 2 PACKS ZONE TEMP CONTROLS SHOW NO FAULTS IAW AMM 21-61-00. PRECAUTIONARALLY REPLACED THE NR 2 PACK TEMP CONTOLLER IAW AMM 21-61-20. OPS NORMAL. GROUND VERIFICATION TEST PASSED.
